MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO70

RADIOMETER MEDICAL APS SAFEPICO70
Model Number 956-616
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/16/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, on (b)(6) 2017, when purging the syringe of a safepico, blood sprayed from the sampler and got in contact with the users gloves.The customer reported that there is a crack on the body of the syringe half a centimeter that allowed the flow of blood.The syringe was discarded.

Brand Name
SAFEPICO70
Common Device Name
SAFEPICO70
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
MDR Report Key7581609
Report Number3002807968-2018-00041
Device Sequence Number2501089
Product Code JKA
UDI-Device Identifier05700699566164
UDI-Public(01)05700699566164(17)191208(10)BA52
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Pharmacist
Device Expiration Date12/08/2019
Device Model Number956-616
Device Catalogue Number956-616
Device Lot NumberBA-52
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2018
Initial Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1